# SDR SWAA2024042678968

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 56,969 hours, 34,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD CARGO CENTER THRESHOLD IS CRACKED AT AFT DOOR STOP.<[01] R/R FWD CARGO DOOR CENTER THRESHOLD PER AMM 53-11-02
